# SDR P7U2001F00001

- Difficulty date: June 28, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: VPBHN
- Make and model: Boeing 737*
- Aircraft serial: 32438
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0881031007
- Part serial: 0045
- Condition: Failed
- Location: Cockpit
- Part time: 7 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE BELL CUTOUT SWITCH:  SWITCHES, 2 EACH SHORTED INTERNALLY, SHOULD RETURN TO N/O CONDITION.  MICRO SWITCH FAILED INTERNALLY IN ASSEMBLY.  REMOVED AND REPLACED WITH NEW SWITCHES.  RETESTED SYSTEM, NO MALFUNCTIONS OR DEFECTS NOTED.  OPS CHECKED GOOD
